# SDR CA130424002

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,988 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5001
- Condition: Noisy
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED A TICKING SOUND FROM THE AREA OF THE MAIN ROTOR TRANSMISSION ON SHUTDOWN OF ACFT.  MAINTENANCE IDENTIFIED THE HYDRAULIC PUMP AS THE SOURCE OF THE SOUND.  HYDRAULIC PUMP REPLACED.
